# SDR SWIA972457

- Difficulty date: March 25, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 10,768 hours, 14,547 cycles
- Engine: Pwa PW118B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SYSTEM UNABLE TO MAINTAIN THE CABIN ALTITUDE SELECTED.  OPERATED AUTO PRESSURIZATION WITH TEST BOX, OPERATION NORMAL.  NO LEAKS FOUND AT EXITS OR BOTH ECS PACKS ENTERING CABIN.  COULD NOT DUPLICATE.
